# SDR SWAA000567

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 8,907 hours, 7,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 07912
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED AT OVERWING EXIT.   INSTALLED TRACK COVER PER MM.
